Alert archive / Colorado / Red Flag Warnings in 2008
Red Flag Warning 10, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 29, 2008, 8:23 PM MDT for 11 counties in Colorado. It took effect at Apr 30, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2008, 8:23 PM MDT (02:23 UTC)
- In effect from
- Apr 30, 2008, 12:00 PM MDT
- Expired
- Apr 30, 2008, 7:56 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 13 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 4344 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOU 300223 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 823 PM MDT TUE APR 29 2008 COZ238>241-243-245>247-301030- /O.NEW.KBOU.FW.W.0010.080430T1800Z-080501T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... EATON...FORT LUPTON...GREELEY...ROGGEN...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 823 PM MDT TUE APR 29 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY. SOUTHWEST WINDS OF 10 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP ALONG THE I-25 CORRIDOR AND ACROSS THE PALMER DIVIDE WEDNESDAY AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO 8 TO 15 PERCENT. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY AND DRY FINE FUELS WILL CREATE CRITICAL FIRE CONDITIONS WEDNESDAY AFTERNOON. A STRONG COLD FRONT WILL DROP SOUTH ACROSS NORTHEAST COLORADO WEDNESDAY EVENING BRINGING GUSTY NORTH WINDS AND MUCH HIGHER HUMIDITIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
4 follow-up statements
000 WWUS85 KBOU 300244 CCA RFWBOU RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE DENVER CO 823 PM MDT TUE APR 29 2008 COZ238>241-243-245>247-301030- /O.COR.KBOU.FW.W.0010.080430T1800Z-080501T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... EATON...FORT LUPTON...GREELEY...ROGGEN...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 823 PM MDT TUE APR 29 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY FOR THE I-25 CORRIDOR AND ACROSS THE PALMER DIVIDE FOR GUSTY WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY. SOUTHWEST WINDS OF 10 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP ALONG THE I-25 CORRIDOR AND ACROSS THE PALMER DIVIDE WEDNESDAY AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO 8 TO 15 PERCENT. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY AND DRY FINE FUELS WILL CREATE CRITICAL FIRE CONDITIONS WEDNESDAY AFTERNOON. A STRONG COLD FRONT WILL DROP SOUTH ACROSS NORTHEAST COLORADO WEDNESDAY EVENING BRINGING GUSTY NORTH WINDS AND MUCH HIGHER HUMIDITIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KBOU 300957 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 357 AM MDT WED APR 30 2008 COZ238>241-243-245>247-301800- /O.CON.KBOU.FW.W.0010.080430T1800Z-080501T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 357 AM MDT WED APR 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS ALONG THE FRONT RANGE AND PALMER DIVIDE... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. SOUTHWEST WINDS OF 10 TO 20 MPH WITH A FEW GUSTS IN THE 25 TO 30 MPH RANGE WILL DEVELOP ALONG THE I-25 CORRIDOR AND ACROSS THE PALMER DIVIDE WEDNESDAY AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO 8 TO 15 PERCENT. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY AND DRY FINE FUELS WILL CREATE CRITICAL FIRE CONDITIONS WEDNESDAY AFTERNOON. A STRONG COLD FRONT WILL DROP SOUTH ACROSS NORTHEAST COLORADO WEDNESDAY EVENING BRINGING GUSTY NORTH WINDS AND MUCH HIGHER HUMIDITIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KBOU 301941 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 141 PM MDT WED APR 30 2008 COZ238>241-243-245>247-010200- /O.CON.KBOU.FW.W.0010.000000T0000Z-080501T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... EATON...FORT LUPTON...GREELEY...ROGGEN...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 141 PM MDT WED APR 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FRONT RANGE AND PALMER DIVIDE FOR GUSTY WIND AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST WINDS OF 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH WILL OCCUR ALONG THE I-25 CORRIDOR AND ACROSS THE PALMER DIVIDE THIS AFTERNOON. IN ADDITION...RELATIVE HUMIDITY READINGS WILL HOVER AROUND 10 PERCENT. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY AND DRY FINE FUELS WILL CREATE CRITICAL FIRE CONDITIONS THIS AFTERNOON AND EARLY EVENING. A STRONG COLD FRONT WILL DROP SOUTH ACROSS NORTHEAST COLORADO THIS EVENING BRINGING GUSTY NORTH WINDS AND MUCH HIGHER HUMIDITIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ LESZCYNSKI
000 WWUS85 KBOU 010156 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 756 PM MDT WED APR 30 2008 COZ238>241-243-245>247-010300- /O.CAN.KBOU.FW.W.0010.000000T0000Z-080501T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... EATON...FORT LUPTON...GREELEY...ROGGEN...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 756 PM MDT WED APR 30 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE RED FLAG WARNING. TEMPERATURES HAVE BEGUN COOLING OFF FOR THE EVENING...REDUCING THE THREAT OF EXTREME FIRE BEHAVIOR. A STRONG COLD FRONT WILL MOVE OVER NORTHEAST COLORADO TONIGHT...BRINGING COOLER TEMPERATURES AND A GOOD CHANCE OF PRECIPITATION TO THE REGION THROUGH THURSDAY AND THURSDAY NIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 29, 2:41 PM MDT, 5 hours 42 minutes earlier.
Area forecast discussion, Apr 29, 2:41 PM MDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 241 PM MDT TUE APR 29 2008 SHORT TERM...WE HAVE YET TO SEE RED FLAG CONDITIONS ON THE PLAINS THIS AFTERNOON...AS OF 2PM HUMIDITIES HAVE DROPPED TO 10 PERCENT AT SEVERAL STATIONS...BUT WINDS HAVE ONLY GUSTED INTO THE HIGH TEENS. WITH MAX HEATING STILL A COUPLE OF HOURS AWAY...WILL LIKELY SEE WIND GUSTS REACH THE MID 20S BRIEFLY...SO WILL LEAVE RED FLAG WARNING IN THE FORECAST UNTIL 8PM. DRY AND STABLE AIR TONIGHT...BUT THE TROUGH APPROACHES. BY 12Z IT WILL BE OVER IDAHO. WEDNESDAY THE TROUGH WILL DIG SLIGHTLY TO UTAH AND WESTERN WYOMING AND THERE WILL BE WEAK UPWARD FORCING THROUGH THE DAY...INCREASING ALONG THE WYOMING BORDER LATER IN THE AFTERNOON. WILL LEAVE THE 10 PERCENT POPS ACROSS THE NORTHERN COUNTIES...A FEW TSTMS WILL BE POSSIBLE IN THE LATE AFTERNOON HOURS...AND IT AGREES WITH SPC AND CHEYENNE. A LEE TROUGH WILL INTENSIFY IN EASTERN COLORADO WEDNESDAY...WITH WINDS SWITCHING FROM SOUTHWESTERLY TO WESTERLY THEN NORTHERLY BY EARLY EVENING AS COLDER AIR SURGES IN FROM WYOMING. IN THE PREFRONTAL PERIOD IN THE EARLY AFTERNOON WE WILL BE WATCHING FOR ANOTHER BOUT OF POSSIBLE RED FLAG CONDITIONS. AGAIN HUMIDITIES WILL BOTTOM BELOW 10 PERCENT...BUT WINDS MAY FALL SHORT...AND WHEN COLDER AIR SURGES IN LATER IN THE AFTERNOON THE HUMIDITIES WILL BE RECOVING. FOR NOW A RED FLAG WATCH DOES NOT LOOK NECESSARY SO WILL LET NEXT SHIFTS GET A LOOK AT NEW DATA. LONG TERM...MODELS HAVE INCREASING SOUTHWESTERLY FLOW ALOFT WEDNESDAY EVENING...THEN THE UPPER TROUGH AXIS MOVES ACROSS THROUGH EARLY THURSDAY AFTERNOON. AT 18Z THURSDAY...MODELS SHOW THE UPPER LEVEL CIRCULATION FROM SOUTH CENTRAL WYOMING INTO NORTHWESTERN NEBRASKA. THE ECMWF ALSO HAS THE CLOSED FEATURE A BIT NORTH FROM PREVIOUS RUNS. IT HAS THE CLOSED LOW MORE OVER WEST CENTRAL NEBRASKA AT 18Z THURSDAY. SO THEY ARE ALL FAIRLY CLOSE ON THE LOCATION. THE QG VERTICAL VELOCITY FIELDS HAVE UPWARD MOTION FOR THE FORECAST AREA WEDNESDAY NIGHT THROUGH NOON THURSDAY. THE BEST/STRONGEST UPWARD MOTION IS TO OUR NORTH. BY 18Z THURSDAY AND ONWARD...DECENT DOWNWARD MOTION IS PROGGED...CONTINUING THROUGH FRIDAY EVENING. MODELS NOW SHOW THE SURFACE CYCLONE OVER EAST CENTRAL COLORADO/WEST CENTRAL KANSAS WEDNESDAY EVENING. THE BOUNDARY LAYER FLOW IS NORTHERLY WEDNESDAY EVENING UNTIL ABOUT 06Z/09Z...THEN ITS ALL NORTHWESTERLY FOR THE PLAINS AND FOOTHILLS THE REST OF THE NIGHT...THURSDAY...THURSDAY NIGHT...AND FRIDAY. FOR MOISTURE...WEDNESDAY EVENING STARTS OUT FAIRLY DRY. THE MOISTURE INCREASES BY LATE EVENING. THE MOISTURE IS BEST AROUND 09Z ...DEEPEST OVER THE MOUNTAINS. BY MID THURSDAY MORNING...THE PLAINS ARE DRYING OUT IN THE LOWER LEVELS WITH SOME MOISTURE IN THE MID AND UPPER LEVELS THROUGH THE REST OF THE DAY. THE MOUNTAINS ARE MORE MOIST THROUGH THE DAY THURSDAY BUT ITS NOT VERY DEEP. FOR THURSDAY NIGHT INTO FRIDAY MORNING THE EASTERN BORDER AREA HAS SOME WRAP AROUND MOISTURE...THE REST OF THE PLAINS ARE QUITE DRY IN THE LOWER AND MID LEVELS. MOISTURE LINGERS IN THE MOUNTAINS THURSDAY NIGHT INTO FRIDAY AFTERNOON BEFORE DRYING OUT THERE TOO. THERE IS A BIT OF A THETA-E AXIS OVER THE FORECAST AREA EARLY WEDNESDAY EVENING...A BIT OF CAPE TOO. MORE INSIGNIFICANT THAN YESTERDAYS MODELS INDICATED. BY MID EVENING THE NEW AIRMASS MOVES ACROSS THE FORECAST AREA ENDING THE THREAT OF CONVECTION. MODELS ARE TRENDING SLOWLY NORTHWARD WITH THE UPPER CIRCULATION OVER THE LAST SEVERAL RUNS SO WILL NEED TO PEAR BACK THE POPS A BIT FOR THE FOOTHILLS AND PLAINS. WILL GO WITH CHANCES THERE. THE BEST WINDOW FOR PLAINS POPS IS LATE WEDNESDAY EVENING THROUGH ABOUT MID MORNING THURSDAY. AFTER THAT WILL DECREASES PLAINS POPS IN APPROPRIATE AREAS FOR DRYING AND DOWNSLOPING. IN THE MOUNTAINS...WILL KEEP LIKELY POPS GOING FROM LATER WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. THERE IS ACTUALLY SOME OROGRAPHIC ENHANCEMENT PROGGED THURSDAY AFTERNOON AND NIGHT HOWEVER THE MOISTURE IS NOT VERY DEEP. NO HIGHLIGHTS IN THE MOUNTAINS. FOR TEMPERATURES...THURSDAYS HIGHS ARE STILL 15 TO 20 C COLDER THAN WEDNESDAYS. FRIDAYS HIGHS WARM UP 1-4 C FROM THURSDAYS. FOR THE LATER DAYS...SATURDAY THROUGH TUESDAY...MODELS HAVE WEAK ZONAL FLOW TO WEAK TROUGHING OVER THE FORECAST AREA. TEMPERATURES STILL LOOK TO BE A BIT BELOW SEASONAL NORMALS. TRYING TO PIN-POINT MINOR POPS HERE AND THERE SEEMS TO BE A FUTILE EFFORT. AVIATION...VFR THROUGH WEDNESDAY. WINDS WILL BE SOUTHERLY TONIGHT... THEN TURNING WESTERLY WEDNESDAY. A COLD FRONT WILL DROP ACROSS THE AREA WEDNESDAY EVENING WITH A NORTHERLY WIND DEVELOPING. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR VERY LOW HUMIDITIES AND GUSTY WINDS FOR THE PLAINS (ZONES 238 THROUGH 251) FROM 20Z THIS AFTERNOON THRU 02Z THIS EVENING. && RTG/RJK
Hazardous weather outlook, Apr 29, 11:05 AM MDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1105 AM MDT TUE APR 29 2008 COZ030>051-301200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1105 AM MDT TUE APR 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT LOW HUMIDITIES AND AFTERNOON WINDS WILL BE THE ISSUE FOR FIRE WEATHER INTERESTS TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8PM TODAY...WITH THE MOST INTENSE CONDITIONS EXPECTED BETWEEN 3PM AND 6PM. SOUTH WINDS WILL INCREASE A BIT ON THE PLAINS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY AFTERNOON A LEE SURFACE TROUGH WILL INTENSIFY IN EAST CENTRAL COLORADO AS AN UPPER TROUGH MOVES ACROSS THE COLORADO AND WYOMING BORDER THROUGH THE DAY. A COMBINATION OF LOW HUMIDITIES AND GUSTY WEST SURFACE WINDS MAY AGAIN RAISE THE FIRE THREAT WEDNESDAY AFTERNOON...BUT WIND SPEEDS LOOK MARGINAL. A STORM WILL BRING A CHANCE OF PRECIPITATION TO ALL THE FORECAST AREA THURSDAY AND THURSDAY NIGHT. THURSDAYS HIGH TEMPERATURES LOOK ABOUT 35 DEGREES COLDER THAN WEDNESDAYS. FOR FRIDAY THROUGH MONDAY...TEMPERATURES WILL MODERATE SOMEWHAT...BUT REMAIN COOLER THAN NORMAL ALONG WITH A SLIGHT CHANCE OF AFTERNOON OR EVENING SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GLANCY/RJK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 4:50 PM MDT | Winter Storm Warning | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 47 hr |
Nearby
Red Flag Warnings in Colorado, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.